Skip to main content
placeholder image

The complex Monge-Ampère equation on weakly pseudoconvex domains

Journal Article


Abstract


  • We show here a "weak" Hölder regularity up to the boundary of the solution to the Dirichlet problem for the complex Monge-Ampère equation with data in the Lp space and Ω satisfying an f-property. The f-property is a potential-theoretical condition that holds for all pseudoconvex domains of finite type and many examples of infinite-type ones.

Authors


  •   Baracco, Luca (external author)
  •   Khanh, Tran Vu
  •   Pinton, Stefano (external author)

Publication Date


  • 2017

Citation


  • Baracco, L., Khanh, T. & Pinton, S. (2017). The complex Monge-Ampère equation on weakly pseudoconvex domains. Comptes Rendus Mathematique (Academie des Sciences), 355 (4), 411-414.

Scopus Eid


  • 2-s2.0-85014788142

Ro Metadata Url


  • http://ro.uow.edu.au/eispapers1/112

Number Of Pages


  • 3

Start Page


  • 411

End Page


  • 414

Volume


  • 355

Issue


  • 4

Abstract


  • We show here a "weak" Hölder regularity up to the boundary of the solution to the Dirichlet problem for the complex Monge-Ampère equation with data in the Lp space and Ω satisfying an f-property. The f-property is a potential-theoretical condition that holds for all pseudoconvex domains of finite type and many examples of infinite-type ones.

Authors


  •   Baracco, Luca (external author)
  •   Khanh, Tran Vu
  •   Pinton, Stefano (external author)

Publication Date


  • 2017

Citation


  • Baracco, L., Khanh, T. & Pinton, S. (2017). The complex Monge-Ampère equation on weakly pseudoconvex domains. Comptes Rendus Mathematique (Academie des Sciences), 355 (4), 411-414.

Scopus Eid


  • 2-s2.0-85014788142

Ro Metadata Url


  • http://ro.uow.edu.au/eispapers1/112

Number Of Pages


  • 3

Start Page


  • 411

End Page


  • 414

Volume


  • 355

Issue


  • 4